# SDR USAASB99153

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 39268631
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 50,407 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2636 - ON CLIMB-OUT FROM TPA, CAPT OBSERVED A DUCT PRESSURE OF OVER 100 PSI ON THE RIGHT SIDE AND 40 PSI ON THE LEFT SIDE.  THE NR 5 LEADING EDGE SLAT TRANSIT LIGHT WAS ALSO ILLUMINATED.  CREW CYCLED LEADING EDGE SLATS TWICE BUT LIGHT WOULD NOT EXTINGUISH.  VISUAL LOOK AT SLATS SHOWED A SLIGHT SPLIT.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE BLEED AIR PRESSURE REGULATOR.  OPERATIONAL TEST OF BLEED SYSTEM GOOD.  ALSO, REMOVED AND REPLACED THE NR 5 LEADING EDGE SLT ROD END ASSY (P/N 65-44651-12).  OPERATIONAL CHECK AND INDICATION CHECK NORMAL.  (M)
